Cyclic-type cohomology of strict inductive limits of Fréchet algebras

  1. Lookup NU author(s)
  2. Dr Zinaida Lykova
Author(s)Lykova ZA
Publication type Article
JournalJournal of Pure and Applied Algebra
Year2006
Volume205
Issue3
Pages471-497
ISSN (print)0022-4049
ISSN (electronic)1873-1376
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/j.jpaa.2005.07.014
DOI10.1016/j.jpaa.2005.07.014
Actions    Link to this publication